Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 524860, 7 pages
http://dx.doi.org/10.1155/2014/524860
Research Article

Approximate Controllability of a 3D Nonlinear Stochastic Wave Equation

Institute of Mathematics, Jilin University, Changchun 130012, China

Received 19 October 2013; Revised 21 December 2013; Accepted 4 January 2014; Published 23 February 2014

Academic Editor: Debasish Roy

Copyright © 2014 Peng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the well-posedness of a 3D nonlinear stochastic wave equation which derives from the Maxwell system by the Galerkin method. Then we study the approximate controllability of this system by the Hilbert uniqueness method.